# SDR GLBA20100927G

- Difficulty date: September 26, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 29,954 hours, 36,915 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Lt Elevator
- Component: Elevator
- Component part number: 130610000613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A LIGHTENING EXIT HOLE .7" BY 1" DEEP IN THE T/E OF THE LT ELEVATOR, JUST INBD OF CAP AT OUTER STATIC WICK,  AT OUTER STATIC WICK, AND A DAMAGED RIVET ON TOP OF THE CAP. MAINTENANCE REPLACED THE RT ELEVATOR PER TC 1900-2730.00 PN 130-610000-613 SN OFF UE-249, REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW. EO 10-1900-27-005. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
